Density distribution of charged particles in meteoric wakes
Doklady Akademii Nauk, Tome 136 (1961) no. 4, pp. 810-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_4_a13,
author = {T. L. Perel'man and S. I. Anisimov},
title = {Density distribution of charged particles in meteoric wakes},
journal = {Doklady Akademii Nauk},
pages = {810--812},
year = {1961},
volume = {136},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_4_a13/}
}
T. L. Perel'man; S. I. Anisimov. Density distribution of charged particles in meteoric wakes. Doklady Akademii Nauk, Tome 136 (1961) no. 4, pp. 810-812. http://geodesic.mathdoc.fr/item/DAN_1961_136_4_a13/